Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 1, NWS Green Bay, WI

May 20, 2013Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 20, 2013, 1:47 AM CDT for Waushara County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 1:47 AM CDT (06:47 UTC)
Expired
May 20, 2013, 2:30 AM CDT
In force
43 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 1:55 AM CDTTSTM WND DMG6 Se Wautoma, WIONE TREE DOWN IN THE TOWN OF MARION. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS53 KGRB 200647
SVRGRB
WIC137-200730-
/O.NEW.KGRB.SV.W.0001.130520T0647Z-130520T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
147 AM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 230 AM CDT

* AT 142 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHWEST OF PRINCETON...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REDGRANITE AROUND 210 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SILVER LAKE...LOHRVILLE...
SPRING LAKE...AURORAVILLE...MOUNT MORRIS...PINE RIVER...POY SIPPI...
SAXEVILLE AND WEST BLOOMFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8944 4424 8942 4424 8889 4398 8890
TIME...MOT...LOC 0647Z 203DEG 41KT 4379 8927

HAIL...<.75IN
WIND...60MPH

$$

ECKBERG
2 follow-up statements
365 
WWUS53 KGRB 200703
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
203 AM CDT MON MAY 20 2013

WIC137-200730-
/O.CON.KGRB.SV.W.0001.000000T0000Z-130520T0730Z/
WAUSHARA WI-
203 AM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUSHARA
COUNTY UNTIL 230 AM CDT...

AT 159 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF HARTMAN CREEK STATE PARK TO
RIPON...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF WAUSHARA 
COUNTY...INCLUDING THE FOLLOWING LOCATIONS AURORA...WEST 
BLOOMFIELD...MOUNT MORRIS...PINE RIVER AND BORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8944 4424 8942 4424 8889 4398 8890
TIME...MOT...LOC 0702Z 214DEG 54KT 4425 8920 4387 8884

HAIL...<.75IN
WIND...60MPH

$$

ECKBERG
238 
WWUS53 KGRB 200715
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
215 AM CDT MON MAY 20 2013

WIC137-200725-
/O.CAN.KGRB.SV.W.0001.000000T0000Z-130520T0730Z/
WAUSHARA WI-
215 AM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4398 8944 4424 8942 4424 8889 4398 8890
TIME...MOT...LOC 0715Z 214DEG 54KT 4441 8904 4403 8868

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 11:11 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 19, 11:11 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CDT SUN MAY 19 2013

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 242 PM CDT SUN MAY 19 2013

MAIN FCST FOCUS OVER THE NEXT 24 HOURS TO BE ON TSTM TRENDS AS NE
WI TO SUCCUMB TO THE LARGE UPR TROF CURRENTLY AFFECTING THE PLAINS/
MIDWEST.

THE 19Z MSAS SFC ANALYSIS SHOWED SEVERAL AREAS OF LOW PRES (NRN SD...
CNTRL IA AND NW OK) WITH A COUPLE OF WEAK BOUNDARIES EXTENDED WEST
TO EAST FROM SRN MN TO SRN WI AND NRN MO TO SRN IL. VSBL SATL
IMAGERY/RADAR MOSAIC INDICATED SEVERAL CLUSTERS OF TSTMS ASSOCIATED
WITH MAINLY SHORTWAVE ENERGY ROTATING AROUND THE PLAINS UPR LOW
AND AN UNSTABLE ATMOSPHERE. SEVERAL WATCH BOXES ARE LOCATED TO TO
OUR SW.

THE BROAD UPR TROF TO RESIDE OVER THE PLAINS TNGT WITH SEVERAL
EMBEDDED SHORTWAVES ROTATING NEWD TOWARD THE WRN GREAT LAKES. ONE
SUCH SHORTWAVE IS FCST TO ALREADY BE AFFECTING OUR VCNTY LATE THIS
AFTERNOON WITH A SMALL AREA OF STORMS HEADED TOWARD ERN WI. AS
EACH OF THESE SHORTWAVES ROTATES TOWARD WI...EXPECT TO SEE A
ROUND OF SHWRS/TSTMS TO ACCOMPANY EACH ONE. DO NOT PLAN ON TRYING
TO GET TOO SPECIFIC WITH TIMES IN THE FCST...BUT THE BOTTOM LINE
IS THAT NE WI WL SEE AT LEAST ONE SHWR/TSTM COMPLEX AFFECT THE
AREA TNGT...THUS HAVE GONE WITH LIKELY OR CATEGORICAL POPS. PLENTY
OF LOW-LEVEL MOISTURE IN PLACE WITH PW VALUES HOVERING AROUND 1.5
INCHES AND DEW PTS IN THE 55-60 DEG RANGE. THEREFORE...ANY TSTMS
COULD DROP LOCALLY HEAVY RAINFALL AT ANY ONE POINT. A MILD NGT IN
STORE WITH A PERSISTENT SW WIND ALOFT WITH MIN TEMPS RANGING FROM
THE MID 50S LAKESIDE TO AROUND 60 ELSEWHERE.

THE UPR TROF CONTS TO SIT ACROSS THE PLAINS ON MON WITH AN AREA OF
LOW PRES SITUATED ROUGHLY OVER ERN SD. AS A PREVAILING SOUTH WIND
CONTS TO PUMP WARM/MOIST/UNSTABLE AIR INTO WI...THESE WINDS WL
ALSO HELP TO LIFT A WRMFNT NWD INTO WI BY MON AFTERNOON. THIS
FNT...COMBINED WITH INCREASING INSTABILITY...SHEAR AND ADDITIONAL
SHORTWAVE ENERGY WL SET THE STAGE FOR MORE SHWRS/TSTMS OVER NE WI.
DEPENDING ON HOW THE CONVECTION PLAYS OUT IN THE MORNING WL
DETERMINE THE THREAT OF SEVERE WEATHER MON AFTERNOON. IF CLOUDS
CAN THIN AT ALL AND ALLOW INSTABILITY TO TAKE OFF (CAPES UP TO 2K
J/G)...THERE IS A POSSIBILITY OF SEEING LARGE HAIL AND DAMAGING
WINDS. SPC HAS PLACED ALL OF NE WI IN A SLIGHT RISK ON MON WHICH
APPEARS VALID RIGHT NOW. MAX TEMPS WL BE TRICKY DEPENDING ON PCPN
TRENDS/TIMING. ANY BRIEF BREAK IN THE PCPN COULD SEE READINGS
SURGE AGAIN TOWARD 80 DEGS.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 242 PM CDT SUN MAY 19 2013

DURING THE UPCOMING WORK WEEK...LARGE SCALE PATTERN WILL GRADUALLY EVOLVE
FROM A BROAD TROUGH AND CLOSED UPPER-LOW OVER THE CENTRAL CONUS TO
A BUILDING RIDGE OVER THE CENTRAL CONUS WITH TROUGHS OVER MID-ATLANTIC
STATES AND WEST COAST. TEMPERATURES WILL START ABOUT 10 DEGREES
ABOVE NORMAL EARLY IN THE WEEK...THEN FALL BACK TO NEAR OR A LITTLE
BELOW NORMAL THERAFTER. EXPECT A FAIRLY ACTIVE AND WET PERIOD FOR
AT LEAST THE THE FIRST HALF OF THE WEEK AS THE UPPER LOW OVER THE
CENTRAL CONUS FILLS AND DRIFTS EAST ACROSS THE WESTERN GREAT LAKES
REGION.

FORECAST CHALLENGES THROUGH MIDWEEK WILL REVOLVE AROUND TIMING OF
PRECIPITATION EPISODES ASSOCIATED WITH INDIVIDUAL EMBEDDED SHORTWAVE
DISTURBANCES ROTATING AROUND THE UPPER-LOW...POTENTIAL FOR NOTABLE RAINFALL
AND MARGINAL SEVERE WEATHER.

FORECAST FOR MONDAY NIGHT SOMEWHAT AT THE MERCY OF HOW CONVECTION
EVOLVES DURING THE DAY ON MONDAY ASSOCIATED WITH UPPER-LVEL
DISTURBANCE AND WARM FRONT LIFTING NORTHWARD INTO NORTHERN
WISCONSIN. LATEST MODEL GUIDANCE WOULD SUGGEST THAT AREA OF
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH WARM FRONT WILL LIFT
INTO NORTHERN WISCONSIN BY 00Z TUESDAY. GUIDANCE ALSO SUGGESTS
THAT IN THE WAKE OF THE UPPER-LEVEL DISTURABCE...SHOWER AND
THUNDERSTORM ACTIVITY MAY WANE IN AREA COVERAGE FOR A TIME MONDAY NIGHT.
HOWEVER...GIVEN AS THERE IS STILL MUCH UNCERTAINTY ON TIMING OF
THE SHORTWAVE AND EXACTLY HOW FAR NORTH THE WARM FRONT WILL BE
ABLE TO LIFT NORTWARD...DIFFICULT TO ADD MUCH DETAIL THUS WILL
MAINTAIN LIKELY POPS ACROSS THE ENTIRE FORECAST AREA FOR MONDAY
NIGHT. DESPITE INCREASING FAVORABLE DEEP LAYER SHEAR THINK ANY
MARGINAL SEVERE WEATHER POTENTIAL WILL LIKELY BE CONFINED TO THE
LATE AFTERNOON TO EARLY EVENING ON MONDAY WHEN ATMOSPHERE EXPECTED
TO BE MOST UNSTABLE.

DURING THE DAY ON TUESDAY LOW-LEVEL JET STARTS TO VEER MORE
SOUTHWESTERLY WITH COLD AIR ADVECTION DEVLOPING ON THE SOUTHERN
AND SOUTHEAST QUADRANT OF THE UPPER-LOW. WITH SURFACE LOW STILL
SITUATED NEAR MSP TUESDAY AFTERNOON AND SURFACE BOUNDARY AND
ASSOCIATED CONVERGENCE EXTENDING EAST ACOSS THE FORECAST
AREA...ADDITIONAL SCATTERED SHOWER AND THUNDERSTORM ACTIVITY
TUESDAY AFTERNOON STILL APPEARS LIKELY...ESPECIALLY IF SUFFICIENT
INSOLATION CAN HELP TO FURTHER DESTABLIZE THE ATMOSPHERE. STILL
CANNNOT RULE OUR MARGINAL SEVERE TUESDAY AFTERNOON ESPECIALLY OVER
THE SOUTHERN HALF OF THE FORECAST AREA.

WEAKENING SURFACE LOW WILL CONTINUE TO DRIFT EAST ACROSS THE
FORECAST AREA ON WEDNESDAY WITH CONTINUED BOUNDARY LAYER
CONVERGENCE ALONG EAST-WEST FRONTAL BOUNDARY....CONTINUING MORE
SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY.  THIS
BOUNDARY WILL CONTINUE TO SAG SOUTHWARD INTO SOUTHERN WISCONSIN BY
WEDNESDAY EVENING...BRINGING AN END TO THE PRECIPIATION.

SURFACE HIGH PRESSURE SHOULD START TO BUILD SOUTHWARD ACROSS THE
FORECAST AREA DURING THE DAY ON THURSDAY WITH SURFACE RIDGE IN
PLACE OVER THE AREA ON FRIDAY. FRIDAY LOOKS TO BE A PLEASANT DAY
WITH TEMPERATURES GENERALLY IN THE 60S...EXCEPT ALONG THE
LAKESHORE WHERE READINGS WILL BE MAINLY IN THE 50S WITH A GRADIENT
NORTHEAST WIND. HIGH PRESSURE RIDGE SHOULD CONTINUE TO INFLUENCE
SENSIBLE WEATHER ON SATURDAY WITH TEMPERATURES CONTINUING TO
REBOUND CLOSER TO SEASONAL NORMALS...NEAR 70 DEGREES.

BY NEXT SUNDAY...ECMWF APPEARS TO BE AN OUTLIER IN THAT IT SEEMS
TOO AGRESSIVE BREAKING DOWN THE SHORTAWVE RIDGE OVER THE NORTHERN
PLAINS AND EJECTING A SHORTWAVE DISTURBANCE EASTWARD INTO THE
WESTERN GREAT LAKES. FOR NOW...PREFER THE SREF ENSEMBLE MEAN WHICH
MAINTAINS MORE STOUT RIDGING ACROSS THE NORTHERN PLAINS WITH DRY
CONDITIONS PERSISTING.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1110 PM CDT SUN MAY 19 2013

MVFR AND LOCAL IFR CONDITIONS ASSOCIATED WITH SCATTERED SHWRS AND
TSTMS AS THEY MOVE INTO THE REGION ASSOCIATED WITH A WEATHER
DISTURBANCE LIFTING NORTHEAST AROUND THE LARGE UPPER TROF OVER THE
PLAINS. POTENTIAL FOR GUSTY WINDS IN CENTRAL AND NORTH-CENTRAL
AIRPORTS. A MIX OF MVFR AND VFR CIGS/VSBYS EXPECTED ON MON AS A
WRMFNT LIFTS NORTH INTO WI. SOME OF THE MONDAY STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KALLAS
LONG TERM......ESB
AVIATION.......JKL
Hazardous weather outlook, May 19, 3:09 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT SUN MAY 19 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
309 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AN INCREASE IN THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT. SOME OF
THESE STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

PERIODS OF SHOWERS AND THUNDERSTORMS ARE LIKELY INTO WEDNESDAY. THERE
IS A SLIGHT CHANCE THAT SOME OF THE STORMS COULD BECOME SEVERE
MONDAY AFTERNOON INTO MONDAY EVENING...WITH A POTENTIAL FOR LARGE
HAIL OR DAMAGING WINDS.

ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE AGAIN TUESDAY.
SOME OF THESE STORMS COULD ALSO BE ACCOMPANIED BY LARGE HAIL AND
DAMAGING WINDS...ESPECIALLY SOUTH OF HIGHWAY 29. GIVEN THE
POTENTIAL FOR SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH
MIDWEEK...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-202015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
309 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS AND FOG COULD POSE A HAZARD TO BOATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS AND FOG COULD POSE A HAZARD TO BOATERS THROUGH WEDNESDAY.

AK/ESB

In the hours before

Special weather statement, May 19, 9:01 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT SUN MAY 19 2013

WIZ030-035-200230-
MARATHON-WOOD-
901 PM CDT SUN MAY 19 2013

...THUNDERSTORM DEVELOPING OVER WOOD COUNTY...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER WEST CENTRAL WOOD COUNTY...
MOVING NORTH AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MARSHFIELD BY 920 PM CDT...
  SPENCER BY 930 PM CDT...
  ABBOTSFORD BY 945 PM CDT...

THE STORM WILL PRODUCE GUSTY WINDS AND DANGEROUS LIGHTNING.

JKL
Special weather statement, May 19, 11:05 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 PM CDT SUN MAY 19 2013

WIZ010-018-030-035-036-200500-
LINCOLN-MARATHON-ONEIDA-PORTAGE-WOOD-
1105 PM CDT SUN MAY 19 2013

...THUNDERSTORMS OVER WESTERN WISCONSIN MOVING NORTHEAST...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF THUNDERSTORMS ACROSS WESTERN JACKSON AND MONROE COUNTIES.
THE STORMS WERE MOVING NORTHEAST AT 45 MPH.

IF THE STORMS HOLD TOGETHER AND MOVE INTO CENTRAL WISCONSIN...WINDS
OVER 40 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
DOWNPOURS CAN BE EXPECTED.

* THUNDERSTORMS WILL BE NEAR...
  BABCOCK BY 1145 PM CDT...
  PITTSVILLE BY 1150 PM CDT...
  MARSHFIELD AND SPENCER BY 1155 PM CDT...
  ABBOTSFORD AND WISCONSIN RAPIDS BY MIDNIGHT CDT...

JKL
Special weather statement, May 19, 11:27 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1127 PM CDT SUN MAY 19 2013

WIZ018-030-035-036-200515-
LINCOLN-MARATHON-PORTAGE-WOOD-
1127 PM CDT SUN MAY 19 2013

...THUNDERSTORMS APPROACHING CENTRAL WISCONSIN...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING ACROSS JACKSON AND MONROE COUNTIES. THE LINE
OF STORMS WAS ABOUT 40 MILES WEST OF WISCONSIN RAPIDS...MOVING
NORTHEAST AT 45 MPH.

STRONG WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS AS THEY MOVE INTO CENTRAL
WISCONSIN.

* THUNDERSTORMS WILL BE NEAR...
  BABCOCK BY 1155 PM CDT...
  PITTSVILLE BY MIDNIGHT CDT...
  SPENCER AND MARSHFIELD BY 1205 AM CDT...
  ABBOTSFORD AND WISCONSIN RAPIDS BY 1215 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND.

JKL
Special weather statement, May 19, 11:47 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1147 PM CDT SUN MAY 19 2013

WIZ010-018-030-200530-
LINCOLN-MARATHON-ONEIDA-
1147 PM CDT SUN MAY 19 2013

...THUNDERSTORMS DEVELOPING OVER CENTRAL WISCONSIN...

AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF WAUSAU...MOVING NORTH AT 45
MPH. ANOTHER STORM WAS NEAR GOODRICH ON THE LINCOLN-TAYLOR COUNTY
LINE.

WINDS OVER 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THE STORMS AS THEY MOVE ACROSS LINCOLN COUNTY.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

JKL

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.